# SDR USAABB03057

- Difficulty date: March 22, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Packing
- Part number: 5835239003
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EN ROUTE PHL-PHX, WITH THE LFT GENERATOR ON MEL AND APU OPERATING, THE CREW NOTED A DECREASE IN THE APU OIL FROM 'FULL' TO .'50' TO 'REFILL'.  SHORTLY THEREAFTER THE APU PERFORMED AN AUTO SHUTDOWN.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN DEN REPLACED THE APU OIL LINE.  MAINTENANCE IN PHX (FL 9242) RAN THE APU AND COULD NOT FIND AN OIL LEAK.  ON THE SUBSEQUENT FLIGHT (FL 162, 3/23/03), THE APU WAS AGAIN OPERATING DUE TO THE LEFT GENERATOR MEL, AND THE APU LOST OIL AGAIN.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACD THE APU.  UPON TESTING THE APU UNDER PRESSURIZED CONDITIONS, OIL LEAKED FROM THE SPLIT LINE BETWEEN THE LOAD COMPRESSOR AND TH
